CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
The concentration behavior of ground state solutions for a critical fractional Schrodinger-Poisson system 期刊论文
MATHEMATISCHE NACHRICHTEN, 2019, 卷号: 292, 期号: 8, 页码: 1837-1868
Authors:  Yang, Zhipeng;  Yu, Yuanyang;  Zhao, Fukun
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
concentration  critical growth  fractional Schrodinger-Poisson system  ground state solution  
Multiple solutions for a superlinear and periodic elliptic system on R-N 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2011, 卷号: 62, 期号: 3, 页码: 495-511
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  Variational method  Strongly indefinite functionals  
On Hamiltonian elliptic systems with periodic or non-periodic potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 12, 页码: 2964-2985
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  Variational method  Strongly indefinite functional  Reduction  
Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 215, 期号: 12, 页码: 4230-4238
Authors:  Yang, Minbo;  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Discrete vector Schrodinger equation  Stationary solutions  Critical point theory  
INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2010, 卷号: 16, 期号: 1, 页码: 77-91
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational methods  strongly indefinite functionals  
A note on superlinear Hamiltonian elliptic systems 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2009, 卷号: 50, 期号: 11, 页码: 7
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Positive solutions for Schrodinger-Poisson equations with a critical exponent 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 6, 页码: 2150-2164
Authors:  Zhao, Leiga;  Zhao, Fukun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Variational methods  Concentration-compactness principle  Critical growth  Pohozaev identity  
ON A DIFFUSION SYSTEM WITH BOUNDED POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2009, 卷号: 23, 期号: 3, 页码: 1073-1086
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Diffusion system  variational methods  strongly indefinite functionals  
Infinitely many solutions for a class of nonlinear Dirac equations without symmetry 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 2, 页码: 921-935
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Existence and multiplicity of solutions for a non-periodic Schrodinger equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 11, 页码: 3671-3678
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equations  Variational methods  Asymptotically linear nonlinearities  Strongly indefinite functionals